| Model Number |
SIGADAPTSHORT |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a single port video-assisted thoracoscopic for peripheral lung lesions (vats-pll) lobectomy, the adapter detached from the shell without external force.The device was replaced to resolve the issue.There was no patient injury.
Event or Problem Description
According to the reporter, during a procedure, when the bolt was ejected after firing, the adapter and shell separated.The device was replaced to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
D10 - concomitant products: sigpshell, sig power sigpshell control shell, (lot# n5f1631y); egia45amt, egia45amt egia 45 artic med thick sulu, (lot# p5g1212); sigphandle, sig power sigphandle handle, (lot# c23aam0391).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functional testing found that the adapter was connected to gen2 acc software and the strain gauge was responsive.The adapter had 33 of 50 procedures remaining.The adapter was connected to an rpa clamshell and an rpa signia handle running v29.6 software.The device calibrated correctly.An rpa reload was attached to the adapter and was able to be loaded and unloaded without difficulty.The reload was able to be rotated and articulated in all directions without hangups or sluggishness.The adapter was able to be fired without any issues.After firing, the adapter was reconnected to the gen2 acc software, and no new errors appeared.It was reported that there was a loose connection from the shell to the adapter.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: a universal asynchronous receiver-transmitter ( uart) communications error and an articulation calibration error.Functionally there was a universal asynchronous receiver-transmitter (uart) communications error and an articulation calibration error in the data saved to the system.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.